ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Covering Rectilinear Polygons with Axis-Parallel Rectangles

Kumar, Anil VS and Ramesh, H (2003) Covering Rectilinear Polygons with Axis-Parallel Rectangles. In: SIAM Journal on Computing, 32 (6). pp. 1509-1541.


Download (307Kb)


We give an $O(\sqrt{\log n})$ factor approximation algorithm for covering a rectilinear polygon with holes using axis-parallel rectangles. This is the first polynomial time approximation algorithm for this problem with an $o(\log n)$approximation factor.

Item Type: Journal Article
Related URLs:
Additional Information: Copyright of the article belongs to Society for Industrial and Applied Mathematics(SIAM)
Keywords: approximation algorithms;covering polygons
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 08 Jun 2004
Last Modified: 19 Sep 2010 04:12
URI: http://eprints.iisc.ernet.in/id/eprint/307

Actions (login required)

View Item View Item